# SDR RAIA201805210002

- Difficulty date: May 21, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PARKING BRAKE LIGHT COMES ON WHILE TAXIING AND BRAKES LOCK UP. R&R RELAY D-15 IN LEFT HAND RELAY SUPPORT. OPS CHECK GOOD. R&R INBOARD BRAKE CONTROL VALVE ON NR 2 HYDRAULIC SYSTEM. OPS CHECK GOOD.
